Advanced search
Add to list

On distributional boundary values and the zeros of harmonic functions

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Sommen, Franciscus. “On Distributional Boundary Values and the Zeros of Harmonic Functions.” JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 31.3 (1985): 549–554. Print.
APA
Sommen, F. (1985). On distributional boundary values and the zeros of harmonic functions. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 31(3), 549–554.
Chicago author-date
Sommen, Franciscus. 1985. “On Distributional Boundary Values and the Zeros of Harmonic Functions.” Journal of the London Mathematical Society-second Series 31 (3): 549–554.
Chicago author-date (all authors)
Sommen, Franciscus. 1985. “On Distributional Boundary Values and the Zeros of Harmonic Functions.” Journal of the London Mathematical Society-second Series 31 (3): 549–554.
Vancouver
1.
Sommen F. On distributional boundary values and the zeros of harmonic functions. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES. 1985;31(3):549–54.
IEEE
[1]
F. Sommen, “On distributional boundary values and the zeros of harmonic functions,” JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, vol. 31, no. 3, pp. 549–554, 1985.
@article{681452,
  author       = {Sommen, Franciscus},
  issn         = {0024-6107},
  journal      = {JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES},
  language     = {eng},
  number       = {3},
  pages        = {549--554},
  title        = {On distributional boundary values and the zeros of harmonic functions},
  url          = {http://dx.doi.org/10.1112/jlms/s2-31.3.549},
  volume       = {31},
  year         = {1985},
}

Altmetric
View in Altmetric